# SDR SIMA20191011005

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,273 hours, 4,743 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701014
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER HORZ SKIN SCRATCH L-8", W-1",  LOCATED APPROX 1-2" OTBD RIB 11 CROSSING REAR SPAR MAJOR REPAIR.  ACCOMPLISHED REPAIR TO RH LOWER HORZ SKIN SCRATCH L-8", W-1",  LOCATED APPROX 1-2" OTBD RIB 11 CROSSING REAR SPAR IAW ERS EJ-55MR-792.
